zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Modeling and analysis of the spread of computer virus. (English) Zbl 1261.93012
Summary: Based on a set of reasonable assumptions, we propose a novel dynamical model describing the spread of computer virus. Through qualitative analysis, we give a threshold and prove that (1) the infection-free equilibrium is globally asymptotically stable if the threshold is less than one, implying that the virus would eventually die out, and (2) the infection equilibrium is globally asymptotically stable if the threshold is greater than one. Two numerical examples are presented to demonstrate the analytical results.

93A30Mathematical modelling of systems
93D20Asymptotic stability of control systems
93C15Control systems governed by ODE
Full Text: DOI
[1] Barbashin, E. A.: Introduction to the theory of stability, (1970) · Zbl 0198.19703
[2] Billings, L.; Spears, W. M.; Schwartz, I. B.: A unified prediction of computer virus spread in connected networks, Phys lett A 297, 261-266 (2002) · Zbl 0995.68007 · doi:10.1016/S0375-9601(02)00152-4
[3] Cohen, F.: Computer viruses: theory and experiments, Comput secur 6, 22-35 (1987)
[4] Freedman, H. I.; Ruan, S.; Tang, M.: Uniform persistence and flows near a closed positively invariant set, J differ eq 6, 586-600 (1994) · Zbl 0811.34033 · doi:10.1007/BF02218848
[5] Han, X.; Tan, Q.: Dynamical behavior of computer virus on Internet, Appl math comput 217, 2520-2526 (2010) · Zbl 1209.68139 · doi:10.1016/j.amc.2010.07.064
[6] Kephart JO, White SR. Directed-graph epidemiological models of computer viruses. In: Proceedings of the IEEE symposium on security and privacy; 1991. p. 343 -- 59.
[7] Kephart JO, White SR. Measuring and modeling computer virus prevalence. In: Proceedings of the IEEE symposium on security and privacy; 1993. p. 2 -- 15.
[8] Li, M. Y.; Muldowney, J. S.: Global stability of the SEIR model in expidemiology, Math biosci 125, 155-164 (1995) · Zbl 0821.92022 · doi:10.1016/0025-5564(95)92756-5
[9] Li, M. Y.; Muldowney, J. S.: A geometric approach to global stability problems, SIAM J math anal 27, 155-164 (1996) · Zbl 0873.34041 · doi:10.1137/S0036141094266449
[10] Jr., R. H. Martin: Logarithmic norms and projections applied to linear differential systems, J math anal appl 45, 432-454 (1974) · Zbl 0293.34018 · doi:10.1016/0022-247X(74)90084-5
[11] Mishra, B. K.; Jha, N.: Fixed period of temporary immunity after run of anti-malicious software on computer nodes, Appl math comput 190, 1207-1212 (2007) · Zbl 1117.92052 · doi:10.1016/j.amc.2007.02.004
[12] Mishra, B. K.; Pandey, S. K.: Dynamic model of worms with vertical transmission in computer network, Appl math comput 217, 8438-8446 (2011) · Zbl 1219.68080 · doi:10.1016/j.amc.2011.03.041
[13] Piqueira, J. R. C.; Araujo, V. O.: A modified epidemiological model for computer viruses, Appl math comput 213, 355-360 (2009) · Zbl 1185.68133 · doi:10.1016/j.amc.2009.03.023
[14] Piqueira, J. R. C.; De Vasconcelos, A. A.; Gabriel, C. E. C.J.; Araujo, V. O.: Dynamic models for computer viruses, Comput secur 27, 355-359 (2008)
[15] Ren, J.; Yang, X.; Yang, L.; Xu, Y.; Yang, F.: A delayed computer virus propagation model and its dynamics, Chaos soliton fract 45, 74-79 (2012) · Zbl 06196114
[16] Ren, J.; Yang, X.; Zhu, Q.; Yang, L.; Zhang, C.: A novel computer virus model and its dynamics, Nonlinear anal-real 3, 376-384 (2012) · Zbl 1238.34076
[17] Thieme, H. R.: Asymptotically autonomous differential equations in the plane, Rocky mt J math 24, 351-380 (1994) · Zbl 0811.34036 · doi:10.1216/rmjm/1181072470
[18] Wierman, J. C.; Marchette, D. J.: Modeling computer virus prevalence with a susceptible-infected-susceptible model with reintroduction, Comput stat data an 45, 3-23 (2004) · Zbl 05373937
[19] Yuan, H.; Chen, G.: Network virus-epidemic model with the point-to-group information propagation, Appl math comput 206, 357-367 (2008) · Zbl 1162.68404 · doi:10.1016/j.amc.2008.09.025